JOURNAL BROWSE
Search
Advanced SearchSearch Tips
The Spectrum of the Opertator D(r, 0, 0, s) over the Sequence Spaces c0 and c
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 2,  2013, pp.247-256
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.2.247
 Title & Authors
The Spectrum of the Opertator D(r, 0, 0, s) over the Sequence Spaces c0 and c
Tripathy, Binod Chandra; Paul, Avinoy;
  PDF(new window)
 Abstract
In this paper we have examined the spectra of the operator D(, 0, 0, ) on sequence spaces and .
 Keywords
Spectra;resolvent operator;point spectrum;continuous spectrum;residual spectrum;
 Language
English
 Cited by
1.
On spectral properties of a new operator over sequence spaces c and c0, Acta Mathematica Scientia, 2014, 34, 5, 1481  crossref(new windwow)
2.
The spectrum of the operator $$ D( r,0, s,0,t)$$ D ( r , 0 , s , 0 , t ) over the sequence spaces $$\ell _{p}$$ ℓ p and $$bv_{p}$$ b v p, Afrika Matematika, 2015, 26, 5-6, 1137  crossref(new windwow)
 References
1.
B. Altay and F. Basar, On the fine spectra of the difference operator $\Delta$ on $c_{0}$ and c, Inform. Sci., 168(2004), 217-224. crossref(new window)

2.
B. Altay and F. Basar, On the fine spectra of the generalized difference operator B(r, s) over the sequence spaces $c_{0}$ and c, Internat. Jour. Math. Sci., 18(2005), 3005-3013.

3.
B. Altay and F. Basar, The fine spectrum of the matrix domain of the difference operator $\Delta$ on the sequence space $\ell_{p}$(0 < p < 1), Commu. Math. Anal., 2(2)(2007), 1-11.

4.
Y. Altin, M. Et and B. C. Tripathy, The sequence space ${\mid}\overline{N}_{p}{\mid}$(M, r, q, s) on seminormed spaces, Appl. Math. Comput., 154(2004), 423-430.

5.
P. Chandra and B. C. Tripathy, On generalized Kothe-Toeplitz duals of some sequence spaces, Indian Jour. Pure Appl. Math., 33(8)(2002), 1301-1306.

6.
S. Goldberg, Unbounded Linear operators, Dover publications Inc. New York, 1985.

7.
H. Kizmaz, On Certain Sequence Spaces, Canad. Math. Bull., 24(1981), 169-176. crossref(new window)

8.
J. I. Okutoyi, On the spectrum of $C_{1}$ as an operator on $bv_{0}$, Jour. Austral. Math. Soc., Series (A), 48(1990), 79-86. crossref(new window)

9.
D. Rath and B. C. Tripathy, A note on spectra of operator Schur matrices and the maximal group of the algebra of triangular conservative matrices, Indian Jour. Pure Appl. Math., 23(6)(1992), 411-417.

10.
D. Rath and B. C. Tripathy, Matrix maps on sequence spaces associated with sets of integers, Indian Jour. Pure Appl. Math., 27(2)(1996), 197-206.

11.
B. C. Tripathy, Matrix transformations between some classes of sequences, Jour. Math. Analysis Appl., 206(1997), 448-450. crossref(new window)

12.
B. C. Tripathy, Y. Altin and M. Et, Generalized difference sequences spaces on seminormed spaces defined by Orlicz functions, Math. Slov., 58(3)(2008), 315-324. crossref(new window)

13.
B. C. Tripathy and A. Baruah, New type of difference sequence spaces of fuzzy real numbers, Math. Model. Anal., 14(3)(2009), 391-397. crossref(new window)

14.
B. C. Tripathy and A. Baruah, Norlund and Riesz mean of sequences of fuzzy real numbers, Appl. Math. Lett., 23(2010), 651-655. crossref(new window)

15.
B. C. Tripathy and A. Baruah, Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers, Kyungpook Mathematical Journal, 50(2010), 565-574. crossref(new window)

16.
B. C. Tripathy and S. Borgogain, The sequence space $m(M, {\phi},{\Delta_{m}^{n}}, p)^{F}$ , Math. Model. Anal., 13(4)(2008), 577-586. crossref(new window)

17.
B. C. Tripathy and P. Chandra, On some generalized difference paranormed sequence spaces associated with multiplier sequences defined by modulus function, Anal. Theory Appl., 27(1)(2011), 21-27. crossref(new window)

18.
B. C. Tripathy, B. Choudhary and B. Sarma, On some new type generalized difference sequence spaces, Kyungpook Mathematical Journal, 48(4)(2008), 613-622. crossref(new window)

19.
B. C. Tripathy and H. Dutta, On some new paranormed difference sequence spaces defined by Orlicz functions, Kyungpook Mathematical Journal, 50(2010), 59-69. crossref(new window)

20.
B. C. Tripathy and A. Esi, A new type of difference sequence spaces, Inter. Jour. Sci. Tech., 1(1)(2006), 11-14.

21.
B. C. Tripathy and S. Mahanta, On a class of generalized lacunary difference sequence spaces defined by Orlicz function, Acta Math. Appl. Sin.(Eng Ser.), 20(2)(2004), 231-238. crossref(new window)

22.
B. C. Tripathy and S. Mahanta, On a class of vector valued sequences associated with multiplier sequences, Acta Math. Appl. Sin.(Eng Ser.), 20(3)(2004),487-494. crossref(new window)

23.
B. C. Tripathy and B. Sarma, Statistically convergent difference double sequence spaces, Acta Math. Appl. Sin.(Eng Ser.), 24(5)(2008), 737-742. crossref(new window)

24.
B. C. Tripathy and B. Sarma, Vector valued double sequence spaces defined by Orlicz function, Math. Slov., 59(6)(2009), 767-776. crossref(new window)

25.
B. C. Tripathy and M. Sen, Characterization of some matrix classes involving paranormed sequence spaces, Tamkang Jour. Math., 37(2)(2006), 155-162.